# SDR HALA2013061400080

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 79,756 hours, 33,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND FWD AND LOWER OF AFT CARGO COMPT APPROX BS 1280.5. BETWEEN STRINGERS S36-38. DENT 9"L X 12"W X .1875 DEPTH.  GOUGE NOTED IN DENT .040 DEPT.    NDT INSPECTION-CRACK INDICATION AT GOUGE.  PERFORMED FLUORESCENT PENETRANT INSP OF AREA.  NO CRACKS NOTED.  FABRICATED FILLER, DOUBLER,  AND WASHERS IAW E105-596231-INI.   REPAIRED IAW E105-596231-IN VERSION A.
